EconPapers    
Economics at your fingertips  
 

A Bayesian approach to modeling mortgage default and prepayment

Arnab Bhattacharya, Simon P. Wilson and Refik Soyer

European Journal of Operational Research, 2019, vol. 274, issue 3, 1112-1124

Abstract: In this paper we present a Bayesian competing risk proportional hazards model to describe mortgage defaults and prepayments. We develop Bayesian inference for the model using Markov chain Monte Carlo methods. Implementation of the model is illustrated using actual default/prepayment data and additional insights that can be obtained from the Bayesian analysis are discussed.

Keywords: Reliability; Proportional hazards model; Competing risks; MCMC (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377221718309159
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:274:y:2019:i:3:p:1112-1124

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-03-16
Handle: RePEc:eee:ejores:v:274:y:2019:i:3:p:1112-1124